# SDR CHQA000488

- Difficulty date: May 11, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N378
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 5,332 hours, 4,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LEFT OVERWING EXTERNAL EMERGENCY LIGHT BULB IAW EMB 140 AMM 33-50-10.  OPS CHECKS GOOD.
